Join Evolutionary Forums


napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsale
needtobuildmuscle
Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: Supplements make me bloat

  1. #1
    Newbie Brother
    Join Date
    Apr 2021
    Posts
    9
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Supplements make me bloat

    I have been training for over five years and I have tried every supplement out there and I usually have to take a step back because the supplements make me retain a lot of water and blow up especially up in my face. no matter what I try it happened so I'm kind of wondering if you had any ideas why and what can I take that won't cause this

  2. #2
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    53,591
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    dairy is inflammatory, avoid whey protein
    Masters degrees in science-human nutrition
    Now taking clients for 1 on 1 consults
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale



  3. #3
    EVO V.I.P. Eddie Haskell's Avatar
    Join Date
    Oct 2016
    Location
    NoHo
    Posts
    11,871
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Landot View Post
    I have been training for over five years and I have tried every supplement out there and I usually have to take a step back because the supplements make me retain a lot of water and blow up especially up in my face. no matter what I try it happened so I'm kind of wondering if you had any ideas why and what can I take that won't cause this
    Sounds like it's diet related not supplement related. Try cutting sodium out of your diet a bit and don't drink creatine.

  4. #4
    EVO V.I.P. JasonPriest's Avatar
    Join Date
    Sep 2018
    Location
    Chicago/Miami
    Posts
    2,514
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    hard to say, what are you using?
    Domestic-Supply.com Team

  5. #5
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    31,055
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by Landot View Post
    I have been training for over five years and I have tried every supplement out there and I usually have to take a step back because the supplements make me retain a lot of water and blow up especially up in my face. no matter what I try it happened so I'm kind of wondering if you had any ideas why and what can I take that won't cause this
    1) Not true. No one has. There's too many.
    2) Again doubtful. It'd help if you said what you take. Vitamins, which are also supplements, wont have made you bloat

  6. #6
    Official Representative (VIP) Vadim Fedorov's Avatar
    Join Date
    Sep 2016
    Location
    Russia
    Posts
    2,927
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    You are retaining water, due to diet, too much sodium. Reduce sodium intake eat clean, supplements don't cause this

  7. #7
    V.I.P. - Author nelson montana's Avatar
    Join Date
    Oct 2013
    Posts
    2,075
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    That makes no sense. Estrogen, sodium, stress , even weather can cause bloating. It could also be a digestive issue.
    In that profile pic, I'm 64 years old. On only 100 mgs of TRT a week. Designer and Developer of N2GUARD and BRIDGE. www.needtobuildmuscle.com

  8. #8
    Moderator India #1 Tiger Salman Khan's Avatar
    Join Date
    Aug 2017
    Location
    India, Germany
    Posts
    2,866
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Depends on body..find something that suits yours...

  9. #9
    Growing Moderator Masonic Bodybuilder's Avatar
    Join Date
    Dec 2014
    Location
    Canada
    Posts
    28,473
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    I bet you it is diet related. No way something like a test booster would bloat you for example. Whey protein definitely can though. It really depends on what supplements you have taken or really it could just be food.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) or PM if you are interested in SYN Pharma products***




  10. #10
    Official Representative (VIP) ballin2504's Avatar
    Join Date
    May 2017
    Posts
    3,810
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Try something for gut health.

Page 1 of 2 12 LastLast

Similar Threads

  1. Supplements that will make it easier to wake up
    By Enyetuenwuewue in forum Supplements
    Replies: 4
    Last Post: 06-17-2017, 02:37 AM
  2. Replies: 3
    Last Post: 03-28-2016, 09:15 PM
  3. Replies: 19
    Last Post: 07-25-2015, 09:34 PM
  4. Diuretic supplements to make weight.
    By IronFist in forum Supplements
    Replies: 9
    Last Post: 02-05-2015, 05:34 PM
  5. Do supplements make you sick?
    By lanbezym in forum Supplements
    Replies: 2
    Last Post: 11-07-2014, 04:48 PM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •